RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 66, Issue 5, Pages 643–652 (Mi mz1208)  

This article is cited in 3 scientific papers (total in 3 papers)

On the weight of the comprehension axiom in a theory based on logic without contractions

V. N. Grishin

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/mzm1208

Full text: PDF file (178 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 66:5, 533–540

Bibliographic databases:

UDC: 510
Received: 18.11.1998

Citation: V. N. Grishin, “On the weight of the comprehension axiom in a theory based on logic without contractions”, Mat. Zametki, 66:5 (1999), 643–652; Math. Notes, 66:5 (1999), 533–540

Citation in format AMSBIB
\Bibitem{Gri99}
\by V.~N.~Grishin
\paper On the weight of the comprehension axiom in a~theory based on logic without contractions
\jour Mat. Zametki
\yr 1999
\vol 66
\issue 5
\pages 643--652
\mathnet{http://mi.mathnet.ru/mz1208}
\crossref{https://doi.org/10.4213/mzm1208}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1754464}
\zmath{https://zbmath.org/?q=an:0965.03063}
\elib{http://elibrary.ru/item.asp?id=13306019}
\transl
\jour Math. Notes
\yr 1999
\vol 66
\issue 5
\pages 533--540
\crossref{https://doi.org/10.1007/BF02674193}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000086576400001}


Linking options:
  • http://mi.mathnet.ru/eng/mz1208
  • https://doi.org/10.4213/mzm1208
  • http://mi.mathnet.ru/eng/mz/v66/i5/p643

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Hajek P., Hanikova Z., “A Set Theory Within Fuzzy Logic”, 31st International Symposium on Multiple-Valued Logic, Proceedings, International Symp on Multiple-Valued Logic - Proceedings, IEEE Computer Soc, 2001, 319–323  crossref  isi
    2. Hajek P., Hanikova Z., “A Development of Set Theory in Fuzzy Logic”, Beyond Two: Theory and Applications of Multiple-Valued Logic, Studies in Fuzziness and Soft Computing, 114, eds. Fitting M., Orlowska E., Physica-Verlag Gmbh & Co, 2003, 273–285  crossref  mathscinet  zmath  isi
    3. Hajek, P, “On arithmetic in the Cantor-Lukasiewicz fuzzy set theory”, Archive For Mathematical Logic, 44:6 (2005), 763  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:191
    Full text:58
    References:36
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017